# SDR CA040610009

- Difficulty date: June 6, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 661732
- Part serial: K0204
- Condition: Failed
- Location: Nr 2 Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB FROM AIRPORT, NR 2 ENG HYD PUMP AND ASSOCIATED FLIGHT CONTROL CAUTION LIGHTS ALL ON HYD QTY 75 PERCENT.  ACTIVATED PTU, THEN PRESSURE RETURNED TO NORMAL.  AFTER LDG AND FLAPS SELECTED FOR LANDING, HYD QTY DECREASED TO 30 PERCENT.  FLIGHT CONTROL C/LS ILLUMINATED AGAIN. CONTINUED LANDING WITHOUT FURTHER INCIDENT.  STOPPED ON TAXIWAY FOR TOWING TO GATE, AT THAT TIME HYD QTY WAS 0 PERCENT.   FOUND NR 2 EDP HANGER TRUNNION SCREWS, 1 MISSING AND 3LOOSE AND PACKING BLOWN OUT. REPLACED EDP.
